A new approach to the existence results for orientor fields with Nicoletti's boundary conditions

Volume 86 / 2005

Stanis/law Domachowski Annales Polonici Mathematici 86 (2005), 23-30 MSC: Primary 47H04; Secondary 34A60. DOI: 10.4064/ap86-1-3


Applying a global bifurcation theorem for convex-valued completely continuous mappings we prove some existence theorems for convex-valued differential inclusions of the form $x'\in F(t,x),$ where $x$ satisfies the Nicoletti boundary conditions.


  • Stanis/law DomachowskiInstitute of Mathematics
    University of Gda/nsk
    Wita Stwosza 57
    80-952 Gda/nsk, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image